# SDR CALA2014121001514

- Difficulty date: December 8, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N38424
- Make and model: Boeing 737924ER
- Aircraft serial: 37095
- Aircraft time: 21,948 hours, 7,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146A310137
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HFEC INSPECTION OF THE CONNECTOR FEED THROUGH HOLE, HAD AN INDICATION OF A CRACK AT APPROXIMATELY 270 DEGREES AS ORIENTED WITH ACFT.  COMPLIED WITH EA2272 REV C STEPS 1 THRU 18, NO DEFECTS NOTED.  ACCOMPLISHED IAW ECRA 5331-01996.
